Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.26/5708
Título: Mesalamine-induced myocarditis following diagnosis of Crohn's disease: a case report
Autor: Galvão-Braga, C
Martins, J
Arantes, C
Ramos, V
Vieira, C
Salgado, A
Magalhães, S
Correia, A
Palavras-chave: Doença de Crohn
Miocardite
Mesalamina
Data: 2013
Editora: Sociedade Portuguesa de Cardiologia
Citação: Rev Port Cardiol. 2013;32(9):717-20.
Resumo: Mesalamine is a common treatment for Crohn's disease, and can be rarely associated with myocarditis through a mechanism of drug hypersensitivity. We present the case of a 19-year-old male who developed chest pain two weeks after beginning mesalamine therapy. The electrocardiogram showed slight ST-segment elevation with upward concavity in the inferolateral leads; blood tests demonstrated elevated troponin I and the echocardiogram revealed moderately depressed left ventricular systolic function with global hypocontractility. Cardiac magnetic resonance imaging confirmed the diagnosis of myocarditis, revealing multiple areas of subepicardial fibrosis. The onset of symptoms after mesalamine, and improvement of chest pain, cardiac biomarkers and left ventricular systolic function after discontinuing the drug, suggest that our patient suffered from a rare drug-hypersensitivity reaction to mesalamine.
Peer review: yes
URI: http://hdl.handle.net/10400.26/5708
Aparece nas colecções:HB - CAR - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
Mesalamine-induced myocarditis following diagnosis of Crohn's disease.pdf1,05 MBAdobe PDFVer/Abrir


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.